Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Why is it that every time my acne reoccurs I become such a irritable, hopeless person? My problem started when I was a teenager and it seems to have become worse steadily into my adulthood (I'm now 31). I have been on low-dose Accutane for the past 10 years or so off and on. It seems like every time I come off of it my acne returns pretty much right away with a vengeance...and this is when my depression starts. I always feel like taking up smoking again b/c it helps with the stress. I feel worthless, hopeless like everyone would reject me if they only knew the truth about me...including my own husband who I'm sure would leave me if he saw how ugly I really am. He's always telling me how hot I am and this bothers me b/c I feel like the only reason he is with me is b/c of my physical appearance. He's never really seen me with bad acne. But I feel like I can't stay on Accutane forever. Or even worse the doctor may eventually refuse to give me more. I honestly don't know if I could function in my life with acne. I really would rather not be alive at all sometimes. It is way too painful. I don't know why I'm so shallow. I don't care about how other people look nor judge them on their appearance...but I am so damn hard on myself. I commend all of you would have acne way worse than mine and get up every day with a smile on your face and live your lives. I don't think I could ever accept my condition or just learn to live with it. Thanks for listening :)

Share this post


Link to post
Share on other sites

It's normal to want and need to have clear skin, you are simply reacting accordingly.

10 years is a long time to be on tane, have you tried adjusting your diet? Might make a world of difference.

Share this post


Link to post
Share on other sites
It's normal to want and need to have clear skin, you are simply reacting accordingly.

10 years is a long time to be on tane, have you tried adjusting your diet? Might make a world of difference.

No I find there is too much info out there...it's really confusing stuff. Do you really think this would help me?

Share this post


Link to post
Share on other sites

First of all, your husband isn't with you only because of your appearance and if he is, if he makes horrible comments about you having acne, than the idiot isn't worth your love.

Second, thanks for venting, it's healthy and makes the person doing it feel better.

Third, you said you're on accutane. I know that accutane can cause depression. Now I know all of use with acne feel depressed from time to time but I highly suggest telling your dermatologist.

best of luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×